# SDR FDEA201102210647

- Difficulty date: February 21, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- Engine: Pwa JT8D9
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657279612
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LOWER SKIN AFT OF ACCESS PANEL 9206 IS GOUGED.  REMOVED GOUGE ON RT HORIZONTAL STAB LOWER SKIN IAW SRM 51-10-1.  FOUND TO BE OUT OF LIMITS IAW SRM 55-10-1 FIG 2  ORIGINAL MATERIAL .063"  MATERIAL REMOVED .016"   MATERIAL REMAINING .047".  REMOVED DAMAGE  IAW SRM 55-10-3 FIG 3 DIM 1" X 2".  FABRICATED DOUBLER 13" X 14"  AND FILLER FROM .063" IAW SRM 55-10-3 FIG 3 REV 103  INSTALLED REPAIR PARTS IAW SRM 55-10-3 FIG 3.
